I don't know if it's just me but im feeling so much worse as though all my aches and pains have been increased & I feel like I've been run over by a tractor! I'm aware that it can take 3 months before I can feel the benefits but am I supposed to be feeling worse? Also, after the 3 months, when my body has adjusted to the tablets do you still get flares whilst on these tablets or does it stop that happening? It's probably not the hydroxy making you worse, it's probably just that your flare was on a tragectory to get worse anyway and the tablets just haven't kicked in yet. Getting out of bed with the kids in the morning is such a struggle and im getting awful stomach cramps and wind which i didnt have before. Wind is normal for some, you may find it dies down..not, see the doc. before my diagnosis I was tired,aneamic,stiff etc since the plaquenil I jus flare all the time. Chloroquine autophagy sigma Hydroxychloroquine plaquenil for malaria in peru Mar 15, 2016 Not going back to that rheumatologist and don't really need one as I'm not troubled with PsA other than that one toe. I wouldn't even have known I have PsA in it if the podiatrist hadn't said anything and sent me to the rheumatologist. I feel no pain or discomfort, it just looks a bit swollen on the tip and different from the rest of my toes. Side effects include irritability, headache, weakness, hair lightening or loss, stomach upset, nausea, dizziness, muscle pain, rash and itching. Rarely, hydroxychloroquine can affect the bone marrow leading to reduced white blood cells leukopenia or platelets thrombocytopenia and abnormal red blood cells anemia. A few days before my appointment, I started to feel pain in my back. The pain in my hands goes from light tingling and dull aching to feeling swollen, hot, and stiff on top of it. It's stayed that way since, and I feel it more days than I don't. If you are feeling that it's still too much to handle, you can go back to the doc and there may be another treatment to compliment what you're taking or maybe you need to increase the dose... Hope you start to feel the benefits soon, fingers crossed!! I have been on Plaquenil for years but a one off prescription of Quinoric made me very ill with nausea, stomach cramps and huge pain. If things don't improve goto hour doc and qote this site . got so ill they wanted me to go on chemo based drugs but I did not want that either. now they want me on a drug they use for people who gets epileptic fits to calm down the fibrio/flare pain. Some people's flares almost stop, some reduce in severity, some in frequency or both...depends on the person. it was so bad I just came off it for several months. I hate it and now cant come off it but cannot bear the fibrio type pain it has given me. Hip pain came back plaquenil Lower back and hip pain Causes, treatment, and when to see a., Hydroxychloroquine Plaquenil Side Effects & Dosage for Malaria Chloroquine treatment typing discrepancy Mar 05, 2020 There are many different common causes of sharp hip pain. The most likely causes are usually the result of arthritis, hip injury, or a pinched hip some cases, the primary cause of hip pain may be determined by considering the location of the hip pain. What are the Most Common Causes of Sharp Hip Pain?. On Plaquenil, LDN and Methotrexate and the pain doesn't stop.. Hip pain - Mayo Clinic. Plaquenil hydroxychloroquine "been taking Plaquenil for RA for around 6 months then about 3 weeks ago started having muscular pain, not as bad as the joint pain I used to have but enough to be concerned. muscle weakness, painful, as if I worked out for 2 hours praying it is a dosage problem" My Mum spoke to a friend of hers who specialises in arthritis and he said it was very unlikely the plaquenil caused the hip pain and agreed that it was the arthritis progressing. Now, its been a bit up and down but since then my legs have very slowly started to feel better. I also suffer with severe back & hip pain. I was given a cortisone steroid injection in my right hip as at the time that was the worst of my hips, having it done was painful, im not going to lie, I cried. BUT after a day or so the pain cleared up & I was doing cartwheels! I havent had any pain since. Ask your DR for this & see if it helps.